Sur l'existence d'intégrales premières pour un germe de forme de Pfaff

Robert Moussu

Annales de l'institut Fourier (1976)

  • Volume: 26, Issue: 2, page 171-220
  • ISSN: 0373-0956

Abstract

top
Let ω ( x ) = i = 1 n a i ( x ) d x i a germ at 0 R n of a ( C or analytic) completely integrable pfaffian form ( ω d ω = 0 ) for which 0 is an algebraically isolated zero ( dim R E n / [ a 1 , a 2 , ... , a n ] < ) . The matrix a i x j ( 0 ) is symmetric; let q w the associated quadratic form. We prove in this article:i) that ω has a formal first integral (i.e., j ω = g d f , g ( 0 ) 0 , g , f F n ).ii) that, if ω is analytic and rank q w 2 , ω has a analytic first integral (i.e., ω = g d f , g ( 0 ) 0 , g , f 0 n ).iii) that, if ω is C and if (index q m ) n - 1 3 , ω has a C first integral (i.e., ω = g d f , g ( 0 ) 0 , g , f E n ).

How to cite

top

Moussu, Robert. "Sur l'existence d'intégrales premières pour un germe de forme de Pfaff." Annales de l'institut Fourier 26.2 (1976): 171-220. <http://eudml.org/doc/74278>.

@article{Moussu1976,
abstract = {Soit $\omega (x)=\sum ^n_\{i=1\}a_i(x)dx_i$ un germe en $0\in \{\bf R\}^n$ d’une forme de Pfaff, complètement intégrable ($\omega \wedge d\omega =0$) de classe $C^\infty $ ou analytique, dont 0 est un zéro algébriquement isolé $(\{\rm dim\}_\{\bf R\}E_n/[a_1,a_2,\ldots ,a_n]&lt; \infty ).$ La matrice $\Big (\{\partial a_i\over \partial x_j\}(0)\Big )$ est symétrique ; soit $q_w$ la forme quadratique correspondante. On montre dans ce travail :i) que $\omega $ possède une intégrale première formelle (i.e., $j^\infty \omega =gdf$, $g(0)\ne 0$ où $f$ et $g$ sont des séries formelles).ii) que, si $\omega $ est analytique et rang $q_w\ge 2$, $\omega $ possède une intégrale première analytique (i.e. $\omega = gdf$, $g(0)\ne 0$, $g,f\in 0_n$).iii) que, si $\omega $ est $C^\infty $ et si (indice $q_m$) $\ge n-1\ge 3$, $\omega $ possède une intégrale première $C^\infty $ (i.e., $\omega =gdf$, $g(0)\ne 0$, $g,f\in E_n$).},
author = {Moussu, Robert},
journal = {Annales de l'institut Fourier},
language = {fre},
number = {2},
pages = {171-220},
publisher = {Association des Annales de l'Institut Fourier},
title = {Sur l'existence d'intégrales premières pour un germe de forme de Pfaff},
url = {http://eudml.org/doc/74278},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Moussu, Robert
TI - Sur l'existence d'intégrales premières pour un germe de forme de Pfaff
JO - Annales de l'institut Fourier
PY - 1976
PB - Association des Annales de l'Institut Fourier
VL - 26
IS - 2
SP - 171
EP - 220
AB - Soit $\omega (x)=\sum ^n_{i=1}a_i(x)dx_i$ un germe en $0\in {\bf R}^n$ d’une forme de Pfaff, complètement intégrable ($\omega \wedge d\omega =0$) de classe $C^\infty $ ou analytique, dont 0 est un zéro algébriquement isolé $({\rm dim}_{\bf R}E_n/[a_1,a_2,\ldots ,a_n]&lt; \infty ).$ La matrice $\Big ({\partial a_i\over \partial x_j}(0)\Big )$ est symétrique ; soit $q_w$ la forme quadratique correspondante. On montre dans ce travail :i) que $\omega $ possède une intégrale première formelle (i.e., $j^\infty \omega =gdf$, $g(0)\ne 0$ où $f$ et $g$ sont des séries formelles).ii) que, si $\omega $ est analytique et rang $q_w\ge 2$, $\omega $ possède une intégrale première analytique (i.e. $\omega = gdf$, $g(0)\ne 0$, $g,f\in 0_n$).iii) que, si $\omega $ est $C^\infty $ et si (indice $q_m$) $\ge n-1\ge 3$, $\omega $ possède une intégrale première $C^\infty $ (i.e., $\omega =gdf$, $g(0)\ne 0$, $g,f\in E_n$).
LA - fre
UR - http://eudml.org/doc/74278
ER -

References

top
  1. [1]G. DE RHAM, Sur la division des formes et des courants par une forme linéaire, Commentari. Math. Hel., 28 (1954). Zbl0056.31601MR16,402d
  2. [2]G. GODBILLON-VEY, Un invariant des feuilletages de codimension un, C.R.A.S., Paris (Juin 1971). Zbl0215.24604
  3. [3]GUNNING-ROSSI, Analytic functions of several complex variables, Prentice Hall. Inc. London. Zbl1204.01045
  4. [4]I. KUPKA, Singularities of integrable structurally stable Pfaffian forms, Proc. Nat. Acad. Sciences, 52 (1964). Zbl0137.41404MR30 #3427
  5. [5]B. MALGRANGE, Ideals of differentiable functions, Oxford University Press, 1968. Zbl0177.18001
  6. [6]D. G. NORTHCOTT, Lessons on Rings Modules and Multiplicities, Cambridge University Press, 1968. Zbl0159.33001MR38 #144
  7. [7]G. REEB, Sur certaines propriétés topologiques des variétés feuilletées (Thèse), Hermann 1952. Zbl0049.12602MR14,1113a
  8. [8]J. C. TOUGERON, Idéaux de fonctions différentiables, Ergeb. Math., Springer Verlag (1972). Zbl0251.58001MR55 #13472
  9. [9]VAN DER VARDEEN, Modern Algebra (Volume II) F. Ungar Publishing. Co., New York (1964). 

Citations in EuDML Documents

top
  1. P. Molino, Le problème d'équivalence pour les pseudogroupes de Lie : méthodes intrinsèques
  2. Jean-Pierre Ramis, Frobenius avec singularités
  3. Jean-François Mattei, Robert Moussu, Intégrales premières d'une forme de Pfaff analytique
  4. Dominique Cerveau, Paulo R. Sad, Fonctions et feuilletages Levi-Flat. Étude locale
  5. Bernard Malgrange, Frobenius avec singularités. I. Codimension un
  6. Cesar Camacho, Alcides Lins Neto, The topology of integrable differential forms near a singularity
  7. Dominique Cerveau, Distributions involutives singulières
  8. Robert Moussu, Sur l'existence d'intégrales premières holomorphes
  9. J.-F. Mattei, R. Moussu, Holonomie et intégrales premières
  10. Bronislaw Jakubczyk, Michail Zhitomirskii, Local reduction theorems and invariants for singular contact structures

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.